MAUDE Adverse Event Report: COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the feeding bag broke at the joint where the tube goes into the cartridge and leaking occurred.There was no harm to the patient.
 
Additional Manufacturer Narrative
Lot number was added to section d4.The device history record (dhr) review shows evidence that the product was released according to all established procedures and qa documentation.One sample was received for evaluation.Visual and functional test was performed and the reported issue was confirmed.As part of continuous improvements, a corrective action has been opened to determine the root case and action plans.These actions will be designed to prevent the reoccurrence of the reported defective condition.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9557691
Report Number1282497-2020-08859
Device Sequence Number19394664
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD
Device Catalogue Number77100FD
Device Lot Number191930021
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/20/2020
Patient Sequence Number1